# SDR ASAA2017010419579

- Difficulty date: January 4, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261019
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140 DF GOUGED ALL OVER. GROUNDED - YES. GOUGE ON PANEL 140DF IN AFT CARGO IS OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW PANEL IAW BAC DWG 453A2610 REV B & GPM 05-00-85 SECT 4-A-2. ALODINED, AND PRIMED ALSO IAW AMM 51-21-41, AMM51-21-72.
